# SDR 98ZZZX2509

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Part time: 69,393 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SAL - ON TAKEOFF, EXPERIENCED FIRE WARNING ON NR 3 ENGINE.  RETARDED THROTTLE AND FIRE WARNING CEASED.  RETURNED TO SAL AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED FIRE DETECTOR WIRING CHAFING ON FORWARD INBOARD COWLING.  REPAIRED WIRING - SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES:  31,341.  (X)
